# SDR YENA20141106244

- Difficulty date: November 6, 2014
- Submitted: November 12, 2014
- Operation: Air carrier
- Aircraft: N665JB
- Make and model: Airbus A320-232
- Aircraft serial: 3348
- Aircraft time: 27,633 hours, 9,709 cycles
- System (JASC): 2565 · Escape Slide
- Part: Horn
- Condition: Out Of Adjust
- Location: Overwing Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE CHECK, RT OVERWING SLIDE MANUAL RELEASE FAILED CHECK. ADJUSTED HORN END OF CONDUIT HOUSING TO TOP OF HATCH BRACKET INNER RELEASE CABLE IAW AMM 25-62-43.  PULL TEST CHECKED OK.
